Advanced search

Continuity of fuzzy multivalued mappings.

(1998) FUZZY SETS AND SYSTEMS. 94(3). p.335-348
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Tsiporkova, Elena, Bernard De Baets, and Etienne Kerre. 1998. “Continuity of Fuzzy Multivalued Mappings.” Fuzzy Sets and Systems 94 (3): 335–348.
APA
Tsiporkova, Elena, De Baets, B., & Kerre, E. (1998). Continuity of fuzzy multivalued mappings. FUZZY SETS AND SYSTEMS, 94(3), 335–348.
Vancouver
1.
Tsiporkova E, De Baets B, Kerre E. Continuity of fuzzy multivalued mappings. FUZZY SETS AND SYSTEMS. 1998;94(3):335–48.
MLA
Tsiporkova, Elena, Bernard De Baets, and Etienne Kerre. “Continuity of Fuzzy Multivalued Mappings.” FUZZY SETS AND SYSTEMS 94.3 (1998): 335–348. Print.
@article{176786,
  author       = {Tsiporkova, Elena and De Baets, Bernard and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {3},
  pages        = {335--348},
  title        = {Continuity of fuzzy multivalued mappings.},
  volume       = {94},
  year         = {1998},
}

Web of Science
Times cited: